Sexual Enhancement Drugs Can Lead To Your Death – NAFDAC

0
1213

The National Agency for Food and Drug Administration and Control (NAFDAC) has cautioned Nigerians to stop using performance-enhancing substances known as aphrodisiacs to impress their partner, pointing out that the consumption of such substances could lead to stroke or sudden death.

NAFDAC Director-General, Professor Mojisola Adeyeye, gave this advise on Sunday in her Christmas and New Year goodwill message to Nigerians, where she lamented about the abundance of performance-enhancing drugs otherwise known as “manpower” in the local parlance, in the Nigerian market.

Professor Adeyeye disclosed that most of the performance-enhancing drugs are not registered with NAFDAC and are smuggled into the country.

“If they were registered, the producers and peddlers alike would not be doing what they are doing in the supermarkets, social media platforms, and on the streets,” she said.

Professor Adeyeye stressed that many men have died using performance-enhancing drugs and their relatives would blame their death on some imaginary witches in the village.

According to her, unbridled use of aphrodisiacs has a lot of implications in the entire body system and the use of the products can potentially affect the blood pressure of the body.

She stressed that “when you have a disproportionate flow of blood to a particular part of the body and lasting longer than normal, they tend to disrupt the normal flow of the circulatory system’’.

“When these things are used, especially with some herbal medicines that don’t have dosage and professional prescription, it can lead to internal organ damage.

“It can hurt the liver and the kidneys, leading to an untimely death,” she strongly warned.

She added that Nigerians should eat and drink right to avoid health complications after the annual events.